# SDR 08FDEA03005

- Difficulty date: July 21, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N372FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46610
- Aircraft time: 83,901 hours, 34,003 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: AGA32285
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STA 1967 GILL LINER ATTACH ANGLE AT THE CARGO FLOOR AND ACROSS CEILING ATTACH ANGLE HAS CORROSION ON THE BACKSIDE AROUND CAMLOCK RECEPTICLES.  REMOVED CAMLOKS FROM THE CEILING RETAINER TO FOM, CORROSION REMOVAL REF DC/MD-10 SRM 51-35-01; VOL II.  REMOVED CORROSION REF DC/MD-10 SRM 51-21-01, VOL II.  ORIGINAL THICKNESS 0.040 RF DAC DWG AGA 3228.  MATERIAL REMOVED 0.002 (UT GAUGE T8253B).  MATERIAL REMAINING 0.038 AND FOUND TO BE WITHIN LIMITS REF DC/MD-10 SRM 53-00-01; VOL I.  ALODINED, PRIMED AND REPLACED CAMLOKS REF DC/MD-10 SRM 51-21-01 AND 51-35-01; VOL II.  LOWER GILL LINER ATTACH ANGLE FOUND TO BE CRACKED.  REMOVED AND REPLACED ANGLE REF DAC DWG AGA 3228, REV AB AND SRM 51-21-01.
